# SDR DALA2022052403557

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767
- Aircraft serial: 29713
- Aircraft time: 84,020 hours, 15,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 3R OVERHEAD SIGN OFF BRACKET, CORRECTIVE ACTION: REMOVED AND REPLACED 3R DOOR EMERGENCY EXIT SIGN PER AMM 33-90. (8790724)
